You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Colloquium Mathematicum
1973/28/2
A note on open mappings of irreducible continua
Download
PDF
- A note on open mappings of irreducible continua
Article
Original scientific text
Title
A note on open mappings of irreducible continua
Authors
J. B. Fugate
1
,
L. Mohler
2
Affiliations
Lexington
Buffalo
Colloquium Mathematicum
1973/28/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
225-226
Main language of publication
English
Published
1973
Exact and natural sciences
mathematics